A weighted estimate for generalized harmonic extensions

Roberta Musina, Alexander I. Nazarov

Research output

Abstract

We prove some weighted Lp estimates for generalized harmonic extensions in the
half-space.
Original languageEnglish
Pages (from-to)419-424
JournalMathematical Inequalities and Applications
Volume23
Issue number2
Early online date2020
Publication statusE-pub ahead of print - 2020

Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A weighted estimate for generalized harmonic extensions'. Together they form a unique fingerprint.

  • Cite this